# SDR 98UAL900322

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Det
- Part number: 655966810
- Condition: Failed
- Location: Rt Wing/Body
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT WING TO BODY OVERHEAT LIGHT ILLUMINATED.  *S/D*  FOUND RIGHT WING LEADING EDGE OVERHEAT DETECTOR (M1204) SHORTED.  REPLACED THE DETECTOR AND OPS CHECKED OK.
